# SDR UALA2012042702517

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,984 hours, 9,073 cycles
- Engine: Pwa PW40903
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4917711
- Part serial: 09011097
- Condition: Faulty
- Location: Posit Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PFC COMPUTER REQUIRES REPLACEMENT PER LINE COA 209901.  REPLACED RIGHT PFC COMPUTER PER AMM.
